# SDR 9611555524

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524US
- Make and model: Boeing 757251
- Aircraft serial: 23618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fs 1380-1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION IN THE AFT CARGO DOOR LOWER SILL INNER CHORD FS 1380 - FS 1440.  REPAIRED CHORD (P/N 146N8522-52) PER EA 55-102107.
